# SDR V0XR2012042600003

- Difficulty date: April 26, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N842EX
- Make and model: Dhav DHC8106
- Aircraft serial: 341
- Aircraft time: 26,518 hours, 28,935 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 304
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN SKIN AT BS 304, S25R UNDER WING ICE SHIELD. DENT MEASURES 0.600 DIAMETER, 0.004 DEEP ABOVE STRINGER 25S AND IS WITHIN LIMITS IAW RD 8-53-1210. NDT SHOWS NO CRACKS INDICATED IAW NDTM PART 6.
